# SDR DL757041139

- Difficulty date: December 26, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N613DL
- Make and model: Boeing 757232
- Aircraft serial: 22820
- Aircraft time: 61,742 hours, 31,784 cycles
- Engine: Pwa PW2037
- Engine time: 54,525 hours, 28,375 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: 226080004
- Part serial: 83H0277
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AS TAKEOFF POWER WAS APPLIED THE LEFT EPR ADVANCED THEN THE LEFT COMMAND SECTOR RETREATED.  REPLACED TMC.
